# SDR USAA20101025BB066

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Condition: Reads Low
- Location: Emergency Exit
- Part time: 44,189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE LEFT, NUMBER THREE EMERGENCY ESCAPE EXIT HATCH SLIDE PRESSURE IS OUT OF THE GREEN BAND.  REMOVED AND REPLACED SLIDE.  PASSED ALL TESTS AS REQUIRED BY MAINTENANCE MANUALS, AND OVERHAULED.
